Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 59, NWS Houston/Galveston, TX

May 25, 20156 counties in Texas

NWS Houston/Galveston, TX issued this flash flood warning at May 25, 2015, 9:11 PM CDT for 6 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2015, 9:11 PM CDT (02:11 UTC)
Expired
May 26, 2015, 12:15 AM CDT
In force
3 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Chambers County, TX, Harris County, TX, Liberty County, TX, Montgomery County, TX, Polk County, TX, San Jacinto County, TX

The radar

The Houston radar (KHGX), 89 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 9:40 PM CDTFLASH FLOODCleveland, TXNUMEROUS ROADS PARTIALLY FLOODED IN CLEVELAND
May 25, 10:00 PM CDTFLASH FLOODLiberty, TXSHERIFF OFFICE REPORTS SEVERAL ROADS CLOSED DUE TO FLOODING IN LIBERTY COUNTY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 2.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3112 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3112 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
184 m²/s²
Significant tornado parameter
2.7
Supercell composite
16.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

353 
WGUS54 KHGX 260211
FFWHGX
TXC071-201-291-339-373-407-260515-
/O.NEW.KHGX.FF.W.0059.150526T0211Z-150526T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
911 PM CDT MON MAY 25 2015

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LIBERTY COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHEASTERN POLK COUNTY IN SOUTHEASTERN TEXAS...
  NORTHEASTERN HARRIS COUNTY IN SOUTHEASTERN TEXAS...
  SOUTHEASTERN SAN JACINTO COUNTY IN SOUTHEASTERN TEXAS...
  EAST CENTRAL MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
  NORTHWESTERN CHAMBERS COUNTY IN SOUTHEASTERN TEXAS...

* UNTIL 1215 AM CDT
    
* AT 909 PM CDT...DOPPLER RADAR INDICATED LINES OF THUNDERSTORMS 
  PRODUCING HEAVY RAIN ACROSS PORTIONS OF THE WARNED AREA. UP TO TWO 
  INCHES OF RAIN HAVE ALREADY FALLEN IN SOME SPOTS. FLASH FLOODING 
  IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NORTHEASTERN BAYTOWN...LIBERTY...CLEVELAND...DAYTON...MONT
  BELVIEU...SHEPHERD...OLD RIVER-WINFREE...AMES...DAISETTA...
  HARDIN...PLUM GROVE...KENEFICK...COVE...DEVERS...NORTH CLEVELAND...
  DAYTON LAKES...ALABAMA-COUSHATTA RESERVATION...RYE...MOSS HILL AND
  WALLISVILLE.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 2975 9494 3035 9517 3084 9462 3049 9454
      3049 9473 3011 9460 3011 9444 2994 9444

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 6:59 PM CDT, 2 hours 12 minutes earlier.

Area forecast discussion, May 25, 6:59 PM CDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
659 PM CDT MON MAY 25 2015

.DISCUSSION...
PLEASE SEE 00Z AVIATION DISCUSSION...

&&

.AVIATION...
LINE OF SEVERE THUNDERSTORMS EXTENDS ACROSS THE NORTHERN PORTIONS
OF THE FORECAST AREA AND WILL CONTINUE TO IMPACT KCLL AND KUTS
FOR THE NEXT 2 HOURS. THE LINE HAS HAD A SLOW SE PROGRESSION...HOWEVER
NUMERICAL GUIDANCE SUGGESTS THAT THE LINE WILL ACCELERATE AND THE
SOUTHERN PORTION WILL IMPACT THE HOUSTON METRO TERMINALS BETWEEN
02-04Z AND THE COASTAL TERMINALS BETWEEN 04-07Z. THE TIMING
CONFIDENCE IS HIGHEST AT TERMINALS TO THE NORTH OF THE I-10
CORRIDOR.

BEHIND THE LINE...ANTICIPATE MVFR CIGS OVERNIGHT AT ALL
TERMINALS. STRONG ONSHORE FLOW WILL CONTINUE ON TUESDAY WITH
ISOLATED SHOWERS AND THUNDERSTORMS POSSIBLE AT HOUSTON METRO AREA
TERMINALS.   44

&&
.PREV DISCUSSION... /ISSUED 647 PM CDT MON MAY 25 2015/
LINE OF STORMS HAS BACK BUILT AND ANOTHER TORNADO WATCH HAS BEEN
ISSUED FOR THE SOUTHERN HALF OF SE TX UNTIL 2AM. ARE WX HAZARDS
ARE IN PLAY - FLASH FLOODING...WIND DAMAGE...HAIL & TORNADOES.
LINE IS RAPIDLY ADVANCING EASTWARD ACROSS NE TX WHICH IS CAUSE
FOR CONCERN THE SRN PART MOVING INTO SE TX COULD EVENTUALLY SLOW
AND CAUSE MORE HEADACHES LATE TONIGHT. BUT AS OF THIS MOMENT IT IS
STILL ADVANCING ESE. WE'LL KEEP AN EYE ON TRENDS. 47

&&

.PREV DISCUSSION... /ISSUED 359 PM CDT MON MAY 25 2015/
DISCUSSION... SHORTWAVE MOVING ACROSS NORTH TEXAS THIS AFTERNOON
HAS GENERATED FAST MOVING LINE OF TSTMS ALONG W/ SOME SUPERCELLS.
TRAILING THUNDERSTORMS EXTEND SOUTHWARD INTO THE HILL COUNTRY AND
ARE BEING FED BY 30-35KT LLJ FROM THE GULF ALONG W/ EVIDENT
DIVERGENT FLOW ALOFT.

THESE STORMS SHOULD TRACK EASTWARD INTO PARTS OF SOUTHEAST TEXAS
THIS EVENING AND OVERNIGHT. DUE TO THE TRAINING NATURE...AREAS OF
HEAVY RAINFALL CAN BE EXPECTED AND FF WATCH WAS EXTENDED UNTIL
MIDNIGHT. IT APPEARS THE HIGHEST AMOUNTS WILL LIKELY BE ALONG AND
NORTH OF INTERSTATE 10 WHERE 1 TO 3 INCHES MAY BE OBSERVED...WITH
LOCALIZED HIGHER AMOUNTS. ALTHOUGH THERE IS CONSIDERABLE
UNCERTAINTY...LOCATIONS FURTHER SOUTH SHOULD SEE LESS
ACCUMULATIONS. HOWEVER THE POSSIBILITY OF FLASH FLOODING STILL
EXISTS SHOULD LOCALIZED HEAVY AMOUNTS OCCUR...THEREFORE THAT
REGION WILL ALSO REMAIN IN THE WATCH. AS MENTIONED ABOVE...SEVERE
THREAT REMAINS W/ TORNADOS & WIND DAMAGE PRIMARY THREATS.

BEST DIVERGENCE MOVES OFF TO THE EAST TOWARD MIDNIGHT AND WOULD
ANTICIPATE GENERAL INTENSITY TO INCREASE. AS PRIMARY SHORTWAVE AND
FORCING MOVES OFF INTO OK/ARKANSAS THERE IS SOME CONCERN THE
SOUTHERN PORTION OF THE CONVECTION OVER US WILL SLOW DOWN...LEAVING
A BOUNDARY FOR LINGERING PRECIP OVERNIGHT AND/OR BOUNDARY TO WORK
OFF OF TOMORROW. WE'RE GOING TO JUST HAVE TO WAIT AND SEE HOW
THINGS PLAY OUT AS THERE CONTINUES TO BE DIFFERING MODEL SOLNS -
AND MESOSCALE PROCESSES MIGHT COME INTO PLAY.

WITH THE EXCEPTION OF THE POTENTIAL LINGERING BOUNDARY, ETC FOR
TUE...WE SHOULD SEE PW VALUES DIMINISH BACK INTO THE 1.5-1.7"
RANGE AND SLIGHT MID LEVEL RIDGING BEGIN TAKING SHAPE OVER THE NW
GULF FOR THE REST OF THE WORK WEEK. THIS SHOULDN'T COMPLETELY
SHUTOFF PRECIP CHANCES...BUT SHIFT THEM INTO MORE OF THE USUAL
DIURNAL SCT AFTN/EVNG VARIETY. STILL ANTICIPATE RIDGE TO BE
SUPPRESSED GOING INTO THE WEEKEND AS NEXT WRN TROF MOVES INTO THE
PLAINS. 47

MARINE...
MODERATE TO STRONG ONSHORE WINDS WILL PERSIST THROUGH THIS EVENING
OVER THE BAYS AND NEARSHORE WATERS AS A STRONG STORM SYSTEM MOVES
ACROSS SOUTHEAST TEXAS. ALTHOUGH THE MAIN IMPACT OF THE SYSTEM WILL
BE OVER THE INLAND AREAS...THERE IS A CHANCE FOR ISOLATED STRONG OR
SEVERE STORMS THROUGH MID EVENING TONIGHT. FROM THERE THE WINDS WILL
GRADUALLY DIMINISH BEGINNING OVERNIGHT TONIGHT AND TUESDAY. THERE
ARE STILL SOME CONCERNS FOR MINOR FLOODING DURING THE TIME OF HIGH
TIDE ALONG THE GULF FACING BEACHES OF THE BOLIVAR PENINSULA LATER
TONIGHT AND TUESDAY MORNING. THE TIDE LEVELS ARE THEN EXPECTED TO
SLOWLY DIMINISH TO NEAR NORMAL DURING THE MID WEEK PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      71  87  73  87  72 / 100  20  20  30  20
HOUSTON (IAH)              72  88  73  88  74 /  90  40  20  30  10
GALVESTON (GLS)            78  85  77  86  78 /  70  20  20  20  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

     HIGH RIP CURRENT RISK UNTIL 9 PM CDT THIS EVENING FOR THE
     FOLLOWING ZONES: BRAZORIA...CHAMBERS...GALVESTON...
     MATAGORDA.

GM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR THE
     FOLLOWING ZONES: MATAGORDA BAY...WATERS FROM FREEPORT TO
     THE MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH
     ISLAND TO FREEPORT OUT 20 NM.

     SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL MIDNIGHT CDT TONIGHT
     FOR THE FOLLOWING ZONES: GALVESTON BAY.

     SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
     ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL
     20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO
     60 NM.

&&

DISCUSSION...47
AVIATION/MARINE...44
Hazardous weather outlook, May 25, 4:13 PM CDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
413 PM CDT MON MAY 25 2015

TXZ163-164-176>179-195>200-210>214-226-227-235>238-262115-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
413 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE MOVING INTO THE REGION FROM THE
HILL COUNTRY THIS EVENING. HEAVY RAIN AND SEVERE WEATHER ARE BOTH
POSSIBLE. THE BETTER CHANCES OF BOTH WILL LIKELY BE ALONG AND
NORTH OF INTERSTATE 10...ALTHOUGH CANNOT BE DISCOUNTED FURTHER TO
THE SOUTH. RAINFALL ACCUMULATIONS BETWEEN 1 AND 3 INCHES WITH
LOCALIZED HIGHER AMOUNTS ARE POSSIBLE. A FLASH FLOOD WATCH IS IN
EFFECT FOR ALL OF SOUTHEAST TEXAS. REGARDING SEVERE WEATHER...WIND
DAMAGE AND TORNADOES WILL BOTH BE THREATS.

AT THE BEACH...HIGH RISK OF RIP CURRENTS AND ABOVE NORMAL SURF
HEIGHTS CONTINUE THIS EVENING. SWIM NEAR A LIFEGUARD.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE REGION TUESDAY
THROUGH SUNDAY...BUT WILL PROBABLY BE MORE SCATTERED IN NATURE.
RAIN CHANCES INCREASE ONCE AGAIN OVER THE WEEKEND AS THE NEXT STORM
SYSTEM MOVES INTO THE PLAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED. PLEASE SEND REPORT OF SEVERE
WEATHER AND FLASH FLOODING VIA TWITTER OR FACEBOOK AT NWSHOUSTON.

GMZ330-335-350-355-370-375-262115-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
413 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR ELEVATED WINDS AND SEAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO TUESDAY. WINDS
AND SEAS HIGHER IN AND NEAR STORMS INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, May 25, 6:53 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
653 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0652 PM     FLASH FLOOD      BRYAN                   30.67N  96.37W
05/25/2015                   BRAZOS             TX   LAW ENFORCEMENT

            NUMEROUS ROAD CLOSURES IN THE CITY OF BRYAN.

&&

EVENT NUMBER HGX1500277

DO
Local storm report, May 25, 7:25 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
725 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 PM     FUNNEL CLOUD     WEIMAR                  29.70N  96.78W
05/25/2015                   COLORADO           TX   LAW ENFORCEMENT

            PUBLIC REPORT OF FUNNEL CLOUD ALONG I-10 NEAR WEIMER.

&&

EVENT NUMBER HGX1500278

DO
Local storm report, May 25, 8:18 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
818 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     FUNNEL CLOUD     CLEVELAND               30.34N  95.08W
05/25/2015                   LIBERTY            TX   EMERGENCY MNGR

            FUNNEL CLOUD NEAR HWY 59 AND HWY 105 NEAR CLEVELAND

&&

EVENT NUMBER HGX1500279

DO
Local storm report, May 25, 8:38 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
838 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     13 N KENNARD            31.54N  95.23W
05/25/2015                   HOUSTON            TX   BROADCAST MEDIA

            DOWNED TREES REPORTED IN WECHES.

&&

EVENT NUMBER HGX1500280

DO
Local storm report, May 25, 8:47 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
847 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLASH FLOOD      2 E ROSENBERG           29.54N  95.76W
05/25/2015                   FORT BEND          TX   COUNTY OFFICIAL

            STREET FLOODING REPORTED IN RIVER MIST SUBDIVISION.

&&

EVENT NUMBER HGX1500281

DO
Local storm report, May 25, 9:09 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
909 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 PM     HAIL             BELLAIRE                29.70N 95.46W
05/25/2015  E0.75 INCH       HARRIS             TX   TRAINED SPOTTER

            DIME SIZE HAIL BW8 AND MEADOW GLEN... HALF-INCH HAIL BW8
            AND BELLAIRE.

&&

JSE

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:09 PM CDTFlash Flood WarningHGXAustin, Brazos, Burleson, Colorado, Grimes, Waller and 1 more6 hr
May 25, 7:11 PM CDTFlash Flood WarningHGXGrimes, Houston, Madison, Montgomery, Polk, San Jacinto and 2 more3 hr
May 25, 7:11 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Waller, Washington49 min
May 25, 7:28 PM CDTSevere Thunderstorm WarningHGXPolk, San Jacinto, Trinity, Walker47 min
May 25, 7:43 PM CDTSevere Thunderstorm WarningHGXAustin, Grimes, Harris, Montgomery, Walker, Waller and 1 more62 min
May 25, 7:50 PM CDTTornado WarningHGXGrimes, Harris, Montgomery, Walker, Waller25 min
May 25, 7:58 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Waller, Washington47 min
May 25, 8:10 PM CDTSevere Thunderstorm WarningHGXLiberty, Montgomery, Polk, San Jacinto, Trinity35 min
May 25, 8:27 PM CDTFlash Flood WarningHGXMontgomery, Polk, San Jacinto, Walker3 hr
May 25, 8:29 PM CDTRiver Flood WarningHGXMadison, Walker62 hr
May 25, 8:31 PM CDTFlash Flood WarningHGXHarris, Montgomery, San Jacinto, Walker3 hr
May 25, 8:35 PM CDTFlash Flood WarningHGXAustin, Colorado, Grimes, Harris, Montgomery, Waller3 hr
May 25, 8:41 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Liberty, Montgomery, San Jacinto, Waller64 min
May 25, 8:45 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris30 min
May 25, 8:47 PM CDTSevere Thunderstorm WarningHGXPolk28 min
May 25, 8:54 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Harris, Montgomery, San Jacinto3 hr
May 25, 9:06 PM CDTSpecial Marine WarningHGX54 min
May 25, 9:09 PM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Waller, Washington, Wharton51 min
May 25, 9:13 PM CDTSevere Thunderstorm WarningHGXFort Bend, Harris47 min
May 25, 9:41 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris, Waller64 min
May 25, 9:50 PM CDTSpecial Marine WarningHGX85 min
May 25, 10:03 PM CDTRiver Flood WarningHGXHarris13 hr
May 25, 10:23 PM CDTRiver Flood WarningHGXHarris7 days
May 25, 10:43 PM CDTRiver Flood WarningHGXHarris6 hr
May 25, 10:52 PM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris113 min
May 25, 11:04 PM CDTRiver Flood WarningHGXHarris6 hr
May 25, 11:11 PM CDTFlash Flood WarningHGXAustin, Colorado, Fort Bend, Waller, Wharton2 hr
May 25, 11:13 PM CDTRiver Flood WarningHGXBrazos, Grimes, Madison8 days
May 25, 11:13 PM CDTRiver Flood WarningHGXBurleson, Washington45 hr
May 25, 11:13 PM CDTRiver Flood WarningHGXBurleson, Lee37 hr
May 25, 11:19 PM CDTRiver Flood WarningHGXHarris17 hr
May 25, 11:36 PM CDTRiver Flood WarningHGXHarris, Montgomery20 hr
May 25, 11:36 PM CDTRiver Flood WarningHGXHarris6 days
May 25, 11:40 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Galveston, Harris3 hr
May 25, 11:40 PM CDTRiver Flood WarningHGXHarris11 hr
May 25, 11:45 PM CDTSevere Thunderstorm WarningHGXJackson45 min
May 25, 11:53 PM CDTRiver Flood WarningHGXHarris7 days
May 26, 12:17 AM CDTRiver Flood WarningHGXHarris11 hr
May 26, 12:35 AM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris115 min
May 26, 12:36 AM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Jackson, Matagorda, Wharton3 hr
May 26, 12:49 AM CDTSpecial Marine WarningHGX86 min
May 26, 12:52 AM CDTRiver Flood WarningHGXHarris6 days
May 26, 12:58 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Matagorda, Wharton47 min
May 26, 1:16 AM CDTRiver Flood WarningHGXHarris21 hr
May 26, 1:16 AM CDTRiver Flood WarningHGXHarris21 hr
May 26, 1:16 AM CDTRiver Flood WarningHGXHarris10 hr
May 26, 1:16 AM CDTRiver Flood WarningHGXHarris21 hr
May 26, 1:25 AM CDTFlash Flood WarningHGXFort Bend, Wharton95 min
May 26, 1:30 AM CDTRiver Flood WarningHGXHarris9 hr
May 26, 1:41 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris49 min
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris9 hr
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris9 hr
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris9 hr
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris7 days
May 26, 2:12 AM CDTRiver Flood WarningHGXHarris10 hr
May 26, 2:16 AM CDTSpecial Marine WarningHGX29 min
May 26, 2:20 AM CDTRiver Flood WarningHGXHarris6 days
May 26, 2:21 AM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris114 min
May 26, 2:28 AM CDTSevere Thunderstorm WarningHGXFort Bend, Wharton47 min
May 26, 2:30 AM CDTFlash Flood Warning EmergencyHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 2 more3 hr
May 26, 2:36 AM CDTRiver Flood WarningHGXColorado, Wharton4 days
May 26, 2:40 AM CDTRiver Flood WarningHGXLavaca36 hr
May 26, 3:21 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend39 min
May 26, 3:58 AM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston, Harris47 min
May 26, 3:59 AM CDTSpecial Marine WarningHGX46 min
May 26, 4:10 AM CDTFlash Flood Warning EmergencyHGXFort Bend, Harris110 min
May 26, 4:46 AM CDTAreal Flood AdvisoryHGXAustin, Colorado, Washington119 min
May 26, 5:07 AM CDTRiver Flood WarningHGXMontgomery71 hr
May 26, 5:07 AM CDTRiver Flood WarningHGXHarris, Waller8 days
May 26, 5:07 AM CDTRiver Flood WarningHGXHarris18 hr
May 26, 5:07 AM CDTRiver Flood WarningHGXHarris, Montgomery7 days
May 26, 5:07 AM CDTRiver Flood WarningHGXHarris, Montgomery7 days
May 26, 5:38 AM CDTFlash Flood WarningHGXAustin, Washington82 min
May 26, 5:52 AM CDTAreal Flood WarningHGXFort Bend, Harris9 hr
May 26, 6:11 AM CDTAreal Flood AdvisoryHGXGrimes, Waller2 hr
May 26, 7:07 AM CDTRiver Flood WarningHGXAustin, Fort Bend, Wharton5 days
May 26, 7:07 AM CDTRiver Flood WarningHGXBrazoria, Fort Bend, Wharton11 days
May 26, 9:28 AM CDTRiver Flood WarningHGXMatagorda, Wharton51 hr
May 26, 9:28 AM CDTRiver Flood WarningHGXJackson3 days
May 26, 9:34 AM CDTRiver Flood WarningHGXMatagorda, Wharton5 days

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.